Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What treatment should be taken for sleep disorders and depression ?

i took about 13 tylenol extra strength pills and im a 16 year old girl. i cant sleep, eat, or talk to people . ive been depressed for a while and dont know what to do anymore. i need help!!
Asked On : Wed, 6 Jul 2011
Answers:  3 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Although it is not clear from your query, I suppose you took those tablets in desperation or as an attempt to harm self. Helplessness and wishes to harm self are commonly associated with depression. You need to consult a psychiatrist as soon as possible to get proper treatment. Try to take help from your near and dear ones. With good family support and treatment, you can overcome your problem.
Answered: Thu, 7 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for your query.

Tylenol is a paracetamol tablet taken for fever and pain.

you are supposed to take only a single tablet in 6 hours.Taking 13 tablets would cause paracetamol poisoning.

The symptoms which you mentioned are surely related to its overdose.

You did not mention how many hours ago you have taken them.

But then you consult a physician as early as possible.

Your Depression can be dealt later by consulting a psychiatrist by evaluating the cause for it and treating accordingly.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health / Speedy recovery.

Answered: Wed, 6 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi dear
Welcome to HealthcareMagic.
You should not take more than 4 tablets of Tylenol.Please visit a Psychiatrist and talk to him.There would be a cause for your depression .If that be evaluated , it is easy for you to come out of it.
I advise you to visit your Physician / Psychiatrist as early as possible to avoid any complications from taking 13 tablets.
Please consider this emergency and you need medical attention.
If you need more information or help feel free to mail me.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor